# SDR DL72W001711

- Difficulty date: September 6, 2000
- Submitted: September 7, 2000
- Operation: Air carrier
- Aircraft: N297WA
- Make and model: Boeing 727247
- Aircraft serial: 22534
- Aircraft time: 58,042 hours, 39,676 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 651852214
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE UPPER RIB CHORD ON THE RT WING AT FS 760.95 AND RBL 70.85 WAS FOUND WITH A CRACK IN THE VERTICAL FLANGE OF THE  CHORD.  THE FLANGE WAS TRIMMED AWAY TO REMOVE THE CRACK AND REPAIRED WITH A REPAIR ANGLE MODIFICATION PER BAC S/B 727- 57-0112 AND ER/A 378263-14AD.
